# SDR AALA20060827

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON SHEAR TIE AT STATION 356 LEFT BUTT LINE 29 TO LEFT BUTT LINE 34.  INSTALLED NEW SHEAR TIE AT STATION 356 LEFT BUTT LINE 29 TO LEFT BUTT LINE 34.
